Repositorio de producción científica de la Universidad de Sevilla

An analysis technique for stabilized finite element solution of incompressible flows

 

Advanced Search
 
Opened Access An analysis technique for stabilized finite element solution of incompressible flows
Cites

Show item statistics
Icon
Export to
Author: Chacón Rebollo, Tomás
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2001
Published in: ESAIM: Mathematical Modelling and Numerical Analysis, 35 (1), 57-89.
Document type: Article
Abstract: This paper presents an extension to stabilized methods of the standard technique for the numerical analysis of mixed methods. We prove that the stability of stabilized methods follows from an underlying discrete inf-sup condition, plus a uniform separation property between bubble and velocity finite element spaces. We apply the technique introduced to prove the stability of stabilized spectral element methods so as stabilized solution of the primitive equations of the ocean.
Cite: Chacón Rebollo, T. (2001). An analysis technique for stabilized finite element solution of incompressible flows. ESAIM: Mathematical Modelling and Numerical Analysis, 35 (1), 57-89.
Size: 325.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/47454

DOI: 10.1051/m2an:2001107

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)